The sum of the series of reciprocals of the quadratic polynomial with different negative integer roots
DOI:
https://doi.org/10.23755/rm.v30i1.12Keywords:
sequence of partial sums, telescoping series, harmonic num- ber, computer algebra system Maple.Abstract
This contribution, which is afollow-up to author’s paper[1] and [2] dealing with the sums of the series of reciprocals of some quadratic polynomials, deals with the series of reciprocals of the quadratic polynomials with different negative integer roots. We derive the formula for the sum of this series and verify it by some examples evaluated using the basic programming language of the CAS Maple 16.References
R. Potucek, The sums of the series of reciprocals of some quadratic polynomials. In: Proceedings of AFASES 2010, 12th International Conference ”Scientific Research and Education in the Air Force” (CD-ROM). Brasov, Romania, 2010, p. 1206-1209. ISBN 978-973-8415-76-8.
R. Potucek, The sum of the series of reciprocals of the quadratic polynomials with double non-positive integer root. In: Proceedings of the 15th Conference on Applied Mathematics APLIMAT 2016. Faculty of Mechanical Engineering, Slovak University of Technology in Bratislava, 2016, p. 919-925. ISBN 978-80-227-4531-4.
Wikipedia contributors: Harmonic number. Wikipedia, The Free Encyclopedia, [online], [cit.2016-09-01]. Available from: https://en.wikipedia.org/wiki/Harmonic number.
E.W. Weisstein, Harmonic Number. From MathWorld – A Wolfram Web Resource, [online], [cit.2016-09-01]. Available from: http://mathworld.wolfram.com/HarmonicNumber.html
A.T. Benjamin, G.O. Preston, and J.J. Quinn, A Stirling Encounter with Harmonic Numbers. Mathematics Magazine 75 (2), 2002, p. 95–103, [online], [cit.2016-09-01]. Available from: ttps://www.math.hmc.edu/∼benjamin/papers/harmonic.pdf
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.